# SDR SWAA2013041514862

- Difficulty date: March 11, 2013
- Submitted: April 15, 2013
- Operation: Air carrier
- Aircraft: N934AT
- Make and model: Boeing 717-200
- Aircraft serial: 55070
- Aircraft time: 33,877 hours, 23,238 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Part number: BR21506
- Condition: Blown
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS INOP BETWEEN ROW 25 TO ROW 31.  REMOVED AND REPLACED FUSES PER AMM.
